# SDR CHQA200900126

- Difficulty date: May 18, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 16,101 hours, 13,059 cycles
- Engine: Ge CF343B1
- Engine time: 16,095 hours, 13,057 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1603662
- Part serial: 1072
- Condition: Clogged
- Location: Apu
- Part time: 4,827 hours, 3,471 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLIGHT 5650, ELP TO IAH, DURING CRUISE WITH THE NR 2 IDG ON DEFERRAL, REQUIRING THE APU TO BE RUN THE ENTIRE FLIGHT, THE CREW RECEIVED AN APU HIGH OIL TEMPERATURE MESSAGE.  THE QRH WAS FOLLOWED AND THE AIRCRAFT DIVERTED TO KMAF WERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THAT THE APU WAS OVER SERVICED AND DRAINED 1/2 A QUART OF OIL FROM THE APU AND THE SYSTEM OPERATED NORMALLY.  THE FAULT RETURNED THE NEXT DAY DURING GROUND OPERATIONS AND DURING TROUBLE-SHOOTING THE APU OIL COOLER WAS FOUND CLOGGED AND WAS REPLACED.  THE APU OIL TEMPS WERE NORMAL WITH NO OTHER DEFECTS NOTED.
